About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 605471, 8 pages
http://dx.doi.org/10.1155/2013/605471
Research Article

Bogdanov-Takens and Triple Zero Bifurcations of a Delayed Modified Leslie-Gower Predator Prey System

College of Mathematics and Information Science, Henan Normal University, 453007, China

Received 20 July 2013; Revised 4 September 2013; Accepted 4 September 2013

Academic Editor: Yanni Xiao

Copyright © 2013 Xia Liu and Jinling Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xia Liu and Jinling Wang, “Bogdanov-Takens and Triple Zero Bifurcations of a Delayed Modified Leslie-Gower Predator Prey System,” Abstract and Applied Analysis, vol. 2013, Article ID 605471, 8 pages, 2013. doi:10.1155/2013/605471